MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL CHEMO 3GAL YELLOW NEW CAP; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL CHEMO 3GAL YELLOW NEW CAP; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305076
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The manufacturing location for this product is hdq us (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that sharps coll chemo 3gal yellow new cap lid was damaged.The following information was provided by the initial reporter: this is a report about a damaged lid of sharps collector.According to the customer's report, the lid was found to be damaged upon arrival.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 4/14/2021.H.6.Investigation: a sample was received and tested by our quality team with the customer's complaint of damaged lid.The lid clearly presented broken hinges and the supplier was contacted for any information that would help discover the root cause of this verified complaint.The production history of this device presented no quality issues.The root cause of this failure is unknown at this time.H3 other text : see h.10.

Brand Name
SHARPS COLL CHEMO 3GAL YELLOW NEW CAP
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11729275
Report Number2243072-2021-01258
Device Sequence Number16898560
Product Code FMI
UDI-Device Identifier00382903050765
UDI-Public00382903050765
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305076
Device Lot Number0227002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2021
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1